# SDR 07FDEA02995

- Difficulty date: August 20, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 104155ITL
- Condition: Corroded
- Location: Aft Pit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO PIT, CORROSION ON STRINGER 53L BETWEEN FR 64 AND 65.  REMOVED, FABRICATED REPAIR SECTION OF STRINGER AND COUPLING AND INSTALLED PER A310-200 SRM 51-40-11, 53-17-14, 51-40-44, 51-40-21DAN 50-04, DAN320B14.
